# SDR 20010417CW006

- Difficulty date: March 20, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401606223
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY IS CRACKED ON THE SEAL PLATE SURFACE.  PROBABLE CAUSE IS HOUSING ASSEMBLY IS MADE FROM MAGNESIUM ALLOY AND IS EXTREMELY SUSCEPTIBLE TO DISSIMILAR METAL CORROSION AND CRACKS.
